# SDR CA030627011

- Difficulty date: June 17, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 6,427 hours
- Engine: Allsn 250C30P
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206069105101
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION,  THE ENGINEER PERFORMING A VISUAL INSPECTION OF THE ENGINE MOUNTS FOUND A CRACK ON THE LOWER PORTION OF THE STRUT 1.
